MAUDE Adverse Event Report: Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode; Cochlear¿ Nucleus® Nexa® System

Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode; Cochlear¿ Nucleus® Nexa® System
Model Number CI1032
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6), 2026 due to no response to stimulation after activation.The patient was not reimplanted.

Brand Name
Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode
Common Device Name
Cochlear¿ Nucleus® Nexa® System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
rosdeelaila zulkifli
unit ug-1, vertical podium
no. 8 jalan kerinchi,
wilayah persekutuan, kuala lumpur 59200
MY   59200
MDR Report Key50748055
Report Number6000034-2026-03195
Device Sequence Number8862279
Product Code MCM
UDI-Device Identifier09321502053099
UDI-Public(01)09321502053099(11)251121(17)271120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970051/S225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI1032
Device Catalogue NumberP1434929
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown